Anxiety and Joint Pain with Ulcerative Colitis

Introduction:

I am Jessica and I was diagnosed with ulcerative colitis 10 years ago after developing symptoms during my pregnancy. They still continued after the baby was born so I had aal the testing and procedures and my doc said it was temporary 10 years ago.

Here is my story and questions:

Wondering if any of you are taking anything for anxiety since this seems to be a huge trigger for me. I am 28 and have an elementary school aged child Anxiety cannot be avoided. Some days I wake up and cannot move my arms because my elbows are in so much pain(joint pain). How do I correct this situation and what does the diet consist of?




Ulcerative Colitis Tips


The FREE iHaveUC eBook "Ulcerative Colitis Tips" is made available to all members of the 15,000 person newsletter group INSTANTLY. It is several pages of tips gathered from other people living with Ulcerative Colitis, and has ideas which can be put into action immediately. You will need to enter your email, and confirm the email address afterwards.

anxiety, colitis, pregnancy, Ulcerative

2 Responses to Anxiety and Joint Pain with Ulcerative Colitis

  1. Adam
    Adam September 11, 2010 at 2:02 pm #

    Hi Jessica,
    I wanted to point you in the direction with regards to the diet to help in answering your questions from above. Here are two links you can go to to get you started on investigating a diet which I use as well as seveal others:

    https://www.ihaveuc.com/the-diet/

    https://www.ihaveuc.com/category/specific-carbohydrate-diet/

    best of luck to you, and thanks for sharing your story!,
    Adam

  2. Deeven September 11, 2010 at 2:38 pm #

    Hi Jessica

    I was diagnosed with UC in 2008. I have found anxiety to be a major trigger to UC symptoms. All the the research that I have read related UC to ones emotional state. I have found that by taking an omega 3 fish oil supplement, it has helped with easing my anxiety attacks. This supplement has really helped me especially when I am on Prednison because the steriod seems to play havoc with my emotions, something that is not becoming of a guy…Lol..

    Good luck on your road to recovery
    Deeven

Leave a Reply